# SDR C2XA99CL065

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - FLT 3055 - THE CREW REPORTED THE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND PERFORMED OPERATIONAL CHECK OF THE GEAR IAW BEECHCRAFT MM 32-30-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
